# SDR UALA2012082004601

- Difficulty date: August 18, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 52,034 hours, 19,218 cycles
- Engine: Pwa PW2037
- System (JASC): 3444 · Ground Proximity System
- Part: Transmitter
- Part number: 8220334002
- Part serial: 1386
- Condition: Faulty
- Location: Radio Altimeter
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MULTIPLE AURAL TERRAIN WARNING COMMANDS THROUGH 15000 LASTING MORE THAN 1 MINUTE.  REPLACED RADIO ALTIMETER TRANSMITTER.  REPLACED RADIO ALTIMETER ANTENNA.  LEFT R/A SYSTEM TESTED GOOD (REF CF512 FOR CAT3 CHECK).
